# SDR CALA2025080507315

- Difficulty date: August 1, 2025
- Submitted: August 5, 2025
- Operation: Air carrier
- Aircraft: N24505
- Make and model: Airbus A321-271NX
- Aircraft serial: 11661
- Aircraft time: 4,635 hours, 1,652 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide Raft
- Part number: D30664915
- Part serial: M33577
- Condition: Faulted
- Location: Zone 800
- Part time: 4,615 hours, 1,645 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REMOVED AND REPLACED DOOR 1L SLIDE PER AMM 25-62-44. DOOR HANDLE HARD TO ARM. INDICATION WOULD NOT GO GREEN ON CIDS PANEL FOR DOOR ARMED. REMOVED NEW SLIDE AND RE-INSTALLED ORIGINAL SLIDE PER AMM 25-62-44. DOOR HANDLE HAS FRICTION AND DIFFICULT TO ARM. ORIGINAL SLIDE REMAINS INSTALLED ON DOOR. VERIFIED ALL RII ITEMS ASSOCIATED WITH SLIDE PACK INSTALLATION/REINSTALLATION HAVE BEEN C/W IAW MM 25-62-44. REMOVED AND REPLACED DOOR 1L SLIDE PER AMM 25-62-44. OPS CHECK GOOD.
